# SDR REXA2021072200523

- Difficulty date: July 11, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diverter
- Part number: SH670333325
- Condition: Bent
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LIGHTNING DIVERTER FROM FS 310-FS 333 IS BENT WITH TWO SHEARED RIVETS.                                                    
REMOVED AND REPLACED LIGHTNING DIVERTER ANGLE PN:SH670-33332-5 IAW CRJ 900 SRM 51-42-13-001-001-A01.  WVAC EMP STAMP #782 MTC
